# SDR 2001UALA00016

- Difficulty date: January 9, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 18,443 hours, 3,625 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT EXTERIOR EEL LIGHT IS INOP.  RELAMPED AND LIGHT CHECKED GOOD.
